Meromorphic Function Sharing Small Functions with Its Derivative

Pulak Sahoo, Gurudas Biswas


In the paper, we deal with the uniqueness problem of meromorphic function that share a set of small functions with its derivative and obtain some results which generalize the recent results due to Xu, Yi and Wang [Revista De Matematica, Teoria Y Aplicaciones,23(2016), 291-308].

Full Text: PDF


  • There are currently no refbacks.

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|